# SDR COMA0010074

- Difficulty date: May 11, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 21,145 hours, 22,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: 12012545001
- Condition: Cracked
- Location: Cockpit
- Part time: 21,145 hours, 22,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 231-01Z, WHILE GAINING ACCESS THE LT COCKPIT SKIN SUPPORT BRACKET BEHIND TO DV WINDOW FRAME WAS FOUND TO BE CRACKED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES.
